Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Primes in arithmetic progressions to large moduli. III


Authors: E. Bombieri, J. B. Friedlander and H. Iwaniec
Journal: J. Amer. Math. Soc. 2 (1989), 215-224
MSC: Primary 11N13
DOI: https://doi.org/10.1090/S0894-0347-1989-0976723-6
MathSciNet review: 976723
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Balog, $ p + a$ without large prime factors, Sém. Théor. Nombres, Bordeaux, Exposé 31, 1983-84. MR 784077
  • [2] E. Bombieri, On the large sieve, Mathematika 12 (1965), 201-225. MR 0197425 (33:5590)
  • [3] E. Bombieri, J. B. Friedlander, and H. Iwaniec, Primes in arithmetic progressions to large moduli, Acta Math. 156 (1986), 203-251. MR 834613 (88b:11058)
  • [4] -, Primes in arithmetic progressions to large moduli. II, Math. Ann. 277 (1987), 361-393. MR 891581 (88f:11085)
  • [5] E. Fouvry, Théorème de Brun-Titchmarsh; application au théorème de Fermat, Invent. Math. 79 (1985), 383-407. MR 778134 (86g:11052)
  • [6] E. Fouvry and F. Grupp, On the switching principle in sieve theory, J. Reine Angew. Math. 370 (1986), 101-126. MR 852513 (87j:11092)
  • [7] J. Friedlander and H. Iwaniec, On Bombieri's asymptotic sieve, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 5 (1978), 719-756. MR 519891 (80j:10049)
  • [8] -, Incomplete Kloosterman sums and a divisor problem, Ann. of Math. (2) 121 (1985), 319-350. MR 786351 (86i:11050)
  • [9] H. Iwaniec, Rosser's sieve, Acta Arith. 36 (1980), 171-202. MR 581917 (81m:10086)
  • [10] Yu. V. Linnik, The dispersion method in binary additive problems, Trans. Math. Mono., Vol. 4, Amer. Math. Soc., Providence, RI, 1963 MR 0168543 (29:5804)
  • [11] B. Rousselet, Inégalités de type Brun-Titchmarsh en moyenne, Groupe de Travail en Théorie Analytique des Nombres, Orsay (to appear). MR 950953 (89g:11076)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 11N13

Retrieve articles in all journals with MSC: 11N13


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1989-0976723-6
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society